Pełnotekstowe zasoby PLDML oraz innych baz dziedzinowych są już dostępne w nowej Bibliotece Nauki.
Zapraszamy na


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników


2012 | 10 | 2 | 371-400

Tytuł artykułu

Hilbert volume in metric spaces. Part 1


Treść / Zawartość

Warianty tytułu

Języki publikacji



We introduce a notion of Hilbertian n-volume in metric spaces with Besicovitch-type inequalities built-in into the definitions. The present Part 1 of the article is, for the most part, dedicated to the reformulation of known results in our terms with proofs being reduced to (almost) pure tautologies. If there is any novelty in the paper, this is in forging certain terminology which, ultimately, may turn useful in an Alexandrov kind of approach to singular spaces with positive scalar curvature [Gromov M., Plateau-hedra, Scalar Curvature and Dirac Billiards, in preparation].










Opis fizyczny




  • [1] Afsari B., Riemannian L p center of mass: existence, uniqueness, and convexity, Proc. Amer. Math. Soc., 2011, 139(2), 655–673
  • [2] Almgren F.J., Jr., Existence and regularity almost everywhere of solutions to elliptic variational problems among surfaces of varying topological type and singularity structure, Ann. of Math., 1968, 87(2), 321–391
  • [3] Ambrosio L., Kirchheim B., Currents in metric spaces, Acta Math., 2000, 185(1), 1–80
  • [4] Babenko I.K., Asymptotic volume of tori and the geometry of convex bodies, Mat. Zametki, 1988, 44(2), 177–190 (in Russian)
  • [5] Breuillard E., Geometry of locally compact groups of polynomial growth and shape of large balls, preprint available at
  • [6] Burago D.Yu., Periodic metrics, In: Representation Theory and Dynamical Systems, Adv. Soviet Math., 9, American Mathematical Society, Providence, 1992, 205–210
  • [7] Burago D., Ivanov S., Riemannian tori without conjugate points are flat, Geom. Funct. Anal., 1994, 4(3), 259–269
  • [8] Burago D., Ivanov S., On asymptotic volume of tori, Geom. Funct. Anal., 1995, 5(5), 800–808
  • [9] Federer H., Geometric Measure Theory, Grundlehren Math. Wiss., 153, Springer, New York, 1969
  • [10] Gromov M., Filling Riemannian manifolds, J. Differential Geom., 1983, 18(1), 1–147
  • [11] Gromov M., Partial Differential Relations, Ergeb. Math. Grenzgeb., 9, Springer, Berlin, 1986
  • [12] Gromov M., Metric Structures for Riemannian and Non-Riemannian Spaces, Progr. Math., Birkhäuser, Boston, 1999
  • [13] Gromov M., Topological invariants of dynamical systems and spaces of holomorphic maps. I, Math. Phys. Anal. Geom., 1999, 2(4), 323–415
  • [14] Gromov M., Spaces and questions, Geom. Funct. Anal., 2000, Special Volume (I), 118–161
  • [15] Gromov M., Manifolds: Where do we come from? What are we? Where are we going, preprint available at
  • [16] Gromov M., Super stable Kählerian horseshoe?, preprint available at
  • [17] Gromov M., Plateau-hedra, scalar curvature and Dirac billiards, in preparation
  • [18] Grove K., Karcher H., How to conjugate C 1-close group actions, Math. Z., 1973, 132(1), 11–20
  • [19] Karcher H., Riemannian center of mass and mollifier smoothing, Comm. Pure Appl. Math., 1977, 30(5), 509–541
  • [20] Krat S.A., On pairs of metrics invariant under a cocompact action of a group, Electron. Res. Announc. Amer. Math. Soc., 2001, 7, 79–86
  • [21] Lang U., Schroeder V., Kirszbraun’s theorem and metric spaces of bounded curvature, Geom. Funct. Anal., 1997, 7(3), 535–560
  • [22] Pansu P., Croissance des boules et des géodésiques fermées dans les nilvariétés, Ergodic Theory Dynam. Systems, 1983, 3(3), 415–445
  • [23] Sormani C., Wenger S., Weak convergence of currents and cancellation, Calc. Var. Partial Differential Equations, 2010, 38(1–2), 183–206
  • [24] Wenger S., Compactness for manifolds and integral currents with bounded diameter and volume, Calc. Var. Partial Differential Equations, 2011, 40(3–4), 423–448

Typ dokumentu



Identyfikator YADDA

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.